# SDR C2XA97IA357

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 5280 · Landing Gear Doors
- Part: Attachment
- Part number: GA62103
- Condition: Cracked
- Location: Lt Nlg Door
- Part time: 3,804 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND NOSE LANDING GEAR LEFT FORWARD DOOR ACTUATING ROD ATTACHMENT ON DRAG BRACE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE ATTACHMENT, REFERENCE ATR-42 MM 32-31-13.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
